Jump to content

Wellbutrin Makes Me Sleepy - Fatigue


Trinley

Recommended Posts

Hi there,

 

I started taking a generic XL dose of 150mg of bupropion (Wellbutrin) and am getting uncommon side affects. The first day I took it, I felt great and was having thoughts that maybe i've finally found the key to unlocking my depression. I felt a little sleepy, but generally good. However, after the first day I became more depressed; it was like the anti-depressant effects disappeared and just left me feeling tired and spacey. I am confused because I thought this drug was supposed to make people have more energy and more clarity and more motivation. I am also on Dexedrine for ADD and it seems to be overpowering the energy that I once got from the Dexedrine, as well. I've spent a lot of time just staring off into space or staring at my computer screen blankly without the motivation to do anything. Yesterday I went out but I couldn't really handle being around people and just wanted to go home and sleep. Has anyone had these side affects? Would you interpret them as a sign it's the wrong medication, or would you give it some time to do it's thing? I'm hoping to hear that someone else has also had these symptoms but overcame them with time.

 

* I am currently on day 4 of Bupropion XL 150 mg once a day.

Edited by Trinley
Link to comment
Share on other sites

I haven't had those symptoms, and Wellbutrin is known for not causing that, which is why they say to take it in the morning usually. Maybe it's some kind of weird reaction from combining the meds? Or maybe it's just coincidental timing to starting the Wellbutrin? Sorry I can't be of more help but I would definitely talk to your doctor about it if it continues much longer. Let us know how it goes!

Link to comment
Share on other sites

I'm on welbutrin, abilify, and effexor.  With this combination it gives me more energy.  However, when I was on welbutrin by itself, it is like it overwhelmed my system.  I was more energetic for the first few hours and filled with rage, but then I would crash for the rest of the day and be more tired.

Link to comment
Share on other sites

Hey dude333,

 

Yea I definitely felt irritability the first few days of taking it. However, i'm about 10 days into it now and everything seems to have evened out. I think the thing with wellbutrin is it can cause crap to surface that are deep without our psyche, but if we can be patient and get through it, then there are positive feelings on the other side.

Link to comment
Share on other sites

This is so true, I was on Wellbutrin before, the first few days were the honeymoon, lots of energy, felt better.  It takes Wellbutrin 8 days to reach the concentration where the therapeutic effects take place. At about 8 days, I got really angry and agitated for no reason.  It started to level off after a while. Wellbutrin is a dopamine norepinephrine reuptake inhibitor, which is the same way illegal drug works lol.  Well at least med school is useful for something.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...